# SDR SWAA2022032168790

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB LH FLOOR TO SIDEWALL SUPPORT CORRODED. LBL 21; BS827+2.5'; BS827+3.5'; BS827+17' TO BS827+19' / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE;[02] EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT LBL 21 AT ; BS 827+2.5 L=1'XW=.2'XD=.002'; BS 827+3.5 L=.5'XW=.4'XD=.005'; BS 827+17 L=1'XW=.4'XD=.001'; BS 827+19 L=.8'XW=.4'XD=.002'; FOUND TO OUT OF LIMITS. REMAINING THICKNESS OF .035' OF ORIGINAL THICKNESS .040' IAW SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2  DIAL DEPTH GAUGE USED; ID:ATS2677 DUE:11/2022;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.;[04] GENERAL FAULT RESOLVED ON OTHER FAULT(FAULT WAS RESOLVED ON ANOTHER FAULT) REF:TTG8Q00ANTY3;[05] VERIFIED CORRECTIVE ACTION 4.;[06] UPDATED MEASUREMENT CHART
